# SDR BAQA093300

- Difficulty date: February 24, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117KY
- Make and model: Bolkms BK117C1
- Aircraft serial: 7544
- Aircraft time: 697 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: Y20054
- Condition: Inoperative
- Location: Engine
- Part time: 697 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT START ENGINE.  REPLACED WITH SERVICEABLE UNIT.  03/10/2004
